# SDR P5CA9900191

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1100-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON KEEL BEAM AFT END LEFT AND RIGHT SIDE BS 1100 TO 1300.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 53-10-01 AND 53-10-02.
